What are you taking it for? What infection is weakening your heart rate?
Fatigue is definitely a side effect of it - https://www.rxlist.com/consumer_cephalexin_keflex/drugs-condition.htm#what_are_side_effects_associated_with_using_cephalexin
Most things I found by Googling say it increases your heart rate, not weaken it - https://www.mayoclinic.org/drugs-supplements/cephalexin-oral-route/side-effects/drg-20073325
Orchitis can cause testicular atrophy, but is this what you are treating?
If you are treating it, I wouldn't worry about that.
Also another thing I wanted to ask if I have orchitis with it, which by the looks of things I do, could this actually cause atrophy? Doc says continue as normal the heart rate is probably the infection itself.
I know most on here aren't doctors but I'd be curious if anyone here who had taken or before had the same response. I'll probably check with my doc tomorrow but I don't want to come off like a hypochondriac which I kinda am anyway. Still I wanna be safe.